# SDR USAA2010121593070

- Difficulty date: December 7, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,445 hours, 18,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C3 -  MAJOR REPAIR - DISBOND ON LEFT OUTBOARD FLAP TRAILING EDGE.  REPAIRED LEFT OUTBOARD FLAP TRAILING EDGE IAW A320 SRM 57-53-00.
